Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 74, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the generation function of a doubly infinite, totally positive sequence
Albert Edrei.
Trans. Amer. Math. Soc. 74 (1953), 367-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0053989
On the structure of algebraic algebras and related rings
Jakob Levitzki.
Trans. Amer. Math. Soc. 74 (1953), 384-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0053089
Some interconnections between modern algebra and mathematical logic
Leon Henkin.
Trans. Amer. Math. Soc. 74 (1953), 410-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0055287
On the non-isomorphism of certain holomorphs
W. H. Mills.
Trans. Amer. Math. Soc. 74 (1953), 428-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0054599
Complex variable Tauberians
Shmuel Agmon.
Trans. Amer. Math. Soc. 74 (1953), 444-481
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0054079
On Rademacher’s extension of the Goldbach-Vinogradoff theorem
Raymond Ayoub.
Trans. Amer. Math. Soc. 74 (1953), 482-491
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0053960
Finite projective plane geometries and difference sets
Gerald Berman.
Trans. Amer. Math. Soc. 74 (1953), 492-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0054978
Concerning webs in the plane
Mary-Elizabeth Hamstrom.
Trans. Amer. Math. Soc. 74 (1953), 500-513
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0055675
Some remarks on order types and decompositions of sets
Seymour Ginsburg.
Trans. Amer. Math. Soc. 74 (1953), 514-535
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0053994
Errata, volume 74
Trans. Amer. Math. Soc. 74 (1953), 536
Abstract, references and article information
Full-text PDF Free Access